# SDR 96ZZZX3358

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Zulu Aerospace Services LLC, repair station ZM3R930D
- Aircraft: N260ER
- Make and model: Cessna 172N
- Aircraft serial: 17270223
- Engine: Lyc O360A4M
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Venturi
- Part number: 46A226
- Condition: Fractured
- Location: Carburetor
- Part time: 3,991 hours
- Component: MA45
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR OVERHAUL, VENTURI WAS FOUND BROKEN AT 3 SUPPORT LEGS AT CENTER OF THE VENTURI.
